MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL
Model Number 775100
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported over the weekend they had multiple instances of the feed tubing for the kangaroo pumps (one bag and one spike for the feed bottle) that have not primed successfully.All the instances they have had issues with involve the priming process and the tubing pulling air instead of feed or pulling air in addition to feed making the tubing foamy and insufficiently primed.Today they successfully primed the pump with a third set of tubing from the same lot number that worked as expected.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Two samples from the reported lot number were received at the manufacturing site for investigation.The samples were visually inspected and functionally tested and the reported condition was not confirmed, no anomalies were detected.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP 1000ML SAFETY SCREW SPIK
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18491958
Report Number9612030-2024-00013
Device Sequence Number3534130
Product Code LZH
UDI-Device Identifier10884521155817
UDI-Public10884521155817
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number775100
Device Catalogue Number775100
Device Lot Number2318517864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown